Document Type : Research Paper


1 Department of Mathematics, University of Kara, BP 404 Kara, Togo.

2 Department of Mathematics, University of Lom\'e, 01 BP 1515 Lome,Togo and International Chair in Mathematical Physics and Aplications (ICMPA), University of Abomey-Calavi, Benin.


In this paper, we introduce a convolution-type product for  strongly integrable Hilbert $C^*$-module valued maps on locally compact groups. We investigate various properties of this product related to uniform continuity, boundless, etc. For instance, we prove a convolution theorem. Also, we study the boundless of the  related convolution operator in various settings.


Main Subjects

[1] V.S.K Assiamoua and A. Olubummo, Fourier-Stieltjes transforms of vector valued measures on compact groups, Acta Sci. Math. (Szeged), 53 (1989), pp. 301-307.
[2] A. Deitmar, A first Course in Harmoncic Analysis, Springer, Berlin, 2012.
[3] A. Deitmar and S. Echterhoff, Principles of Harmonic analysis, Springer International Publishing, 2nd Ed, 2014.
[4] J. Diestel and J. Uhl, Vector measures, Math. Surveys 15, Amer. Math. Soc., Providence, 1977.
[5] N. Dinculeanu, Integration on Locally Compact Spaces, Noorhoff International Publishing, Leyden, 1974.
[6] G.B. Folland, A Course in Abstract Harmonic Analysis, CRC Press, 1995.
[7] E. Hewitt and K.A. Ross, Abstract Harmonic Analysis, Vol II, Springer-Verlag, New York-Berlin-Heidelberg, 1970.
[8] I. Kaplansky, Modules over operator algebras, Amer. J. Math., 75 (4) (1953), pp. 839-853.
[9] E.C. Lance, Hilbert C*-Modules, A toolkit for operator algebraists, Cambridge University Press, 1995.
[10] V.M. Manuilov and E.V. Troitsky, Hilbert $C^*$-modules, Amer. Math. Soc., 2005.
[11] Y. Mensah, Facts about the Fourier-Stieltjes transform of vector measures on compact groups, Int. J. Anal. Appl., 2 (1) (2013), pp. 19-25.
[12] W. Rudin, Fourier analysis on groups, Interscience tracts pure and applied mathematics, 12, New York, 1962.
[13] M. Todjro, Y. Mensah and V.S.K. Assiamoua, On the space of square-integrable Hilbert $C^*$-module-valued maps on compact groups, Theor. Math. Appl., 7 (1) (2017), pp. 53-73.
[14] M. Todjro, Y. Mensah and K. Tcharie, On the analysis of Hilbert module-valued functions on LCA groups, Glob. J. Pure Appl. Maths., 13 (6) (2017), pp. 1853-1866.